# SDR SWIA201024595

- Difficulty date: July 22, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N983CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7169
- Aircraft time: 29,592 hours, 27,366 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim Panel
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

RUDDER TRIM OCCASIONALLY RUNS AWAY.  (FLT 6333)  REPLACED RUDDER TRIM PANEL.
